Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Borsuk-Ulam theorem for a $ Z\sb q$-map from a $ Z\sb q$-space to $ S\sp {2n+1}$

Author: Teiichi Kobayashi
Journal: Proc. Amer. Math. Soc. 97 (1986), 714-716
MSC: Primary 55M35
MathSciNet review: 845994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: J. W. Walker obtained in [2] a generalization of the Borsuk-Ulam theorem. The purpose of this note is to prove a $ \mod q$ version of Walker's theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M35

Retrieve articles in all journals with MSC: 55M35

Additional Information

PII: S 0002-9939(1986)0845994-8
Keywords: Borsuk-Ulam theorem, $ {Z_q}$-space, $ {Z_q}$-map, singular homology
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia